# SDR SWIA2021072259713

- Difficulty date: May 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD7 INTERCOSTAL HAS CORROSION     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR FWD DD7 REF CRJ-700 SRM 51-42-06-001-001-A01, DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
